Canadian Mathematical Society
  location:  PublicationsjournalsCMB
Volume 61 Number 4 (Dec 2018)

Looking for a printed back issue?
673   Relative Equilibria in Curved Restricted $4$-body Problems
Alhowaity, Sawsan; Diacu, Florin; Pérez-Chavela, Ernesto
688   The Universal Enveloping Algebra of the Schrödinger Algebra and its Prime Spectrum
Bavula, V. V.; Lu, T.
704   Remarks on Inner Functions and Optimal Approximants
Bénéteau, Catherine Anne; Fleeman, Matthew C.; Khavinson, Dmitry S.; Seco, Daniel; Sola, Alan
717   Periodic Solutions of Second Order Degenerate Differential Equations with Delay in Banach Spaces
Bu, Shangquan; Cai, Gang
738   Poincaré Inequalities and Neumann Problems for the $p$-Laplacian
Cruz-Uribe, David; Rodney, Scott; Rosta, Emily
754   A Note on Concordance Properties of Fibers in Seifert Homology Spheres
Lidman, Tye; Tweedy, Eamonn
768   Chaotic Vibration of a Two-dimensional Non-strictly Hyperbolic Equation
Li, Liangliang; Tian, Jing; Chen, Goong
787   Endpoint Estimates of Riesz Transforms Associated with Generalized Schrödinger Operators
Liu, Yu; Qi, Shuai
802   The Oscillatory Hyper-Hilbert Transform Associated with Plane Curves
Li, Junfeng; Yu, Haixia
812   Infinite Powers and Cohen Reals
Medini, Andrea; van Mill, Jan; Zdomskyy, Lyubomyr S.
822   Multivariate Rankin-Selberg Integrals on $GL_4$ and $GU(2,2)$
Pollack, Aaron; Shah, Shrenik
836   Total Nonnegativity and Stable Polynomials
Purbhoo, Kevin
848   Quantum Symmetries of Graph $C^*$-algebras
Schmidt, Simon; Weber, Moritz
865   Homological Dimensions of Local (Co)homology over Commutative DG-rings
Shaul, Liran
878   Weak Approximation for Points with Coordinates in Rank-one Subgroups of Global Function Fields
Sun, Chia-Liang

© Canadian Mathematical Society, 2018 :